0 Members and 8 Guests are viewing this topic.
Quote from: martin88 on 23/11/2008 20:32:21It would be great to know if you took other meds with Levitra.No, nothing else with Levitra. Although, I can't help but think that perhaps it was a placebo effect. At the time, I was just starting to date my girlfriend and I couldn't wipe the smile off my face if you know what I mean. It may have negated the effects of POIS. I've tried again, more recently, only I had about 3 orgasms in a three hour period. It did not prevent POIS. All times, it was a 10MG dose, and all times I had dry sinuses as the main side effect.
It would be great to know if you took other meds with Levitra.
The times that I've tried Tantra, I've felt satisfied without ejaculation, I had no POIS symptoms. There definitely is a link between ejaculation and POIS, for me anyway.
Quote from: martin88 on 23/11/2008 20:23:31[Is there] a good article concerning SSRI or SNRI and cortisol[?]...Martin, my psychiatrist-friend's reply:Hi [demografx], Not really. There is a general association between depression and increased cortisol levels and PTSD and low cortisols. If you Google cortisol and either SSRI or depression, there are many many hits. [signed]
[Is there] a good article concerning SSRI or SNRI and cortisol[?]...
This thread has exploded!The longer I've belonged to the thread the more I want to test Dr. Waldinger's hypothsis. The question is how? Should I suppress my immune system and test? Sounds dangerous!I have an idea but it might be hard to communicate. Dr. Waldinger beleived POIS is an immune response to a hormone/chemical released after orgasm, right? What if we research all chemcals released and then, one at a time, take each one and observe what happens? If Waldinger is correct our body should react when we take a certain chemical. No? Thoughts?
Thank you Whoa. So the mystery remains. I'd really like to know the impact SSRI can have on pois. I tend to believe that the combination of a long sexual abstinence helped by SSRI can have a positive impact on pois.
Martin88, SSRIs (I've been on many) had no effect on my POIS, although they assisted my PE somewhat.
[Chewbacca], I notice you haven't filled out the questionnaire?
Excellent Limjuice...So far it's you, me, girlwind and maybe demografx
Quote from: Chewbacca on 28/11/2008 16:37:23Excellent Limjuice...So far it's you, me, girlwind and maybe demografxWould it screw up the study if I continued Levitra? Painful to think of going back to full-blown POIS if the remedy doesn't work..............
That's a hard call to make. You have decide how or if to take that risk.
pls demo help me or i will kill my self
PLEASE CALL 1-800-SUICIDE or 911 or IMMEDIATELY GO TO YOUR NEAREST HOSPITAL EMERGENCY ROOM. WE ARE NOT EQUIPPED TO DEAL WITH YOUR SERIOUS PROBLEM.
how do we private message?
and Thankyou everyone of helping me ......its killing me socially ....especially brain fog , what to do pls helllllllllllppp
Demografx: He was about to start a fresh study. I was wondering if there is some reason he hasn't taken part in the study we've already started.
Quote from: Counterpoints on 28/11/2008 20:56:41Demografx: He was about to start a fresh study. I was wondering if there is some reason he hasn't taken part in the study we've already started.Counterpoints: Your "public wondering" would have been better expressed in private message. It's not the world's business to know that he hasn't filled out the form. Some might even think that's a failing to cooperate on his part. Your questionnaire, as your insistence that all of us do cortisol tests, are not gospel.
For better or worse, basically everything I've posted has been motivated to help this community.
You're being unnecessarily combative.
It may me wonder if POIS sufferers are suffering from some sort of Addisonian crisis induced by depleting cortisol before and during orgasm. Hmmmmm....
we all are helping each other , pls dont fight ....i need ur help ..thanku guys
in my part of world the highest rated neurologist and phcychitrist did laugh when i talked to them about the POIS ........
and why when i am on POIS symptoms , my nostrils get blocked , then i have to use some nasal spray .
should i take the test my self to a lab .....
i also feel too much noise in ears like tinnitus ... and simple noise make me angry ....some guys on net told me to take serbian root of gnc i am taking it , but not much help .the brain fog is the main thingsocial phobia is also killing my contacts , and stopping me from workpls guys , May God Bless u help me .give me some tips .......sohail
help me guys , what is best to do after orgasm or before orgasm , is GNC gensing serbian root is good .pls help mesohail